Econometrica: Jul 1962, Volume 30, Issue 3

Utility Theory without the Completeness Axiom<445:UTWTCA>2.0.CO;2-Z
p. 445-462

Robert J. Aumann

A utility theory is developed that parallels the von Neumann-Morgenstern utility theory, but makes no use of the assumption that preferences are complete (i.e., that any two alternatives are comparable).

Log In To View Full Content

Online Comments

Another Corrigendum to "Utility Theory without the Completeness Axiom"

This corrigendum corrects a minor error found in the original article.

Read More View PDF